# SDR AALA201902139002

- Difficulty date: February 12, 2019
- Submitted: February 13, 2019
- Operation: Air carrier
- Aircraft: N947UW
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000078
- Aircraft time: 24,970 hours, 20,749 cycles
- System (JASC): 5751 · Ailerons
- Part: Hinge
- Part number: 19032262422
- Part serial: FO38243956
- Condition: Worn
- Location: Rt Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING AILERON NR 1 HINGE WAS WORN.  REPLACED THE HINGE IAW AMM 57-61-01-400-801-A.
